MathSciNet Relay Station
MathSciNet bibliographic data
MR647811 (83h:46027) 46B20 (47D05)
Pisier, Gilles Holomorphic semigroups and the geometry of Banach spaces. Ann. of Math. (2) 115 (1982), no. 2, 375–392.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement